hi im 23 years old i had unprotected sex after my periods and i had ipill within 72 hrs my periods have been delayed and its been 14 days am i pregnant ? Can ipill delay your periods and if yes for how many days ?
welcome to the health care magic forum,yes ipill delays the periods but you still have to do the PT pregnancy test and repeat after 10 days if required,you can vist your gynaecologist and have a routine check-up .
stay safe and healthy !
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi i just want to ask is it ok to delay your period by taking the first week of your next packet of contaceptive pill (straight after you ve finished your current packet) and then taking a the 7 day gap and then resume the rest of the packet or can you only take the pill back to back (without the 7day gap) to delay/skip a period
Hi, I am a healthy 23 year old women. I visited a gynecologist to start birth control, I will be getting married April 7,2017. (First time on birth control) She prescribed TriNessa. I started the first pill January 14th (first day of period) I have taken them everyday as directed. Towards the end of my first pack (reminder pills) I started my period February 7th. Now, I have to start a new pack. So, I was calculating and it seems to be that I will be getting my period on my wedding. I wanted to know if there is any way I can push my period back or what can I do to avoid my period for the week of my wedding. Thanks,
Hi, I am going on a 10 day holiday to Spain and found that the dates overlap with when my period is due. I have been having periods for 5 months now (heavy and regular) I am 13 years old. If I were to go into my local gp would there be a chance of them prescribing me period delaying pills (norethisterone)?
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...